MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-116- strip contamination that shorts assay/glucose electrodes.(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for e-3 error: used test strip, test strip outside of vial too long, sample on top of test strip.The e-3 error occurred when the test strip was inserted.The customer was not testing with a used test strip.The test strip vial was not left open and test strips were not removed from the original container.The customer's expected blood glucose test result range was undisclosed.At the time of the call the customer was not feeling well and had diabetic symptoms; the customer did not provide details on what the symptoms were.The customer denied the need for medical attention at the time of the call.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 12/31/2018 and open vial date was undisclosed.The customer did not have another vial of test strips.The meter memory was not reviewed for previous test result history.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7037029
Report Number1000113657-2017-01960
Device Sequence Number11049095
Product Code NBW
UDI-Device Identifier00050428354766
UDI-Public(01)00050428354766
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2535
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2017
Initial Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1